Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 85, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 11, 2019, 2:55 PM EDT for Glascock County, Hancock County, Washington County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2019, 2:55 PM EDT (18:55 UTC)
- Expired
- May 11, 2019, 3:31 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Glascock County, GA, Hancock County, GA, Washington County, GA
The radar
The Robins AFB radar (KJGX), 71 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 357 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
862
WUUS52 KFFC 111855
SVRFFC
GAC125-141-303-111945-
/O.NEW.KFFC.SV.W.0085.190511T1855Z-190511T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
255 PM EDT Sat May 11 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Hancock County in east central Georgia...
Southwestern Glascock County in east central Georgia...
Northwestern Washington County in east central Georgia...
* Until 345 PM EDT.
* At 255 PM EDT, a severe thunderstorm was located near Linton, or 11
miles south of Sparta, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Mitchell, Hamburg State Park, Shoals, Downs, Agricola and Warthen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3307 8296 3318 8299 3326 8276 3326 8272
3304 8265
TIME...MOT...LOC 1855Z 260DEG 17KT 3311 8293
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
863
WWUS52 KFFC 111931
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
331 PM EDT Sat May 11 2019
GAC125-141-303-111941-
/O.CAN.KFFC.SV.W.0085.000000T0000Z-190511T1945Z/
Hancock GA-Glascock GA-Washington GA-
331 PM EDT Sat May 11 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HANCOCK...
SOUTHWESTERN GLASCOCK AND NORTHWESTERN WASHINGTON COUNTIES IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 3307 8296 3318 8299 3326 8276 3326 8272
3304 8265
TIME...MOT...LOC 1928Z 260DEG 17KT 3314 8273
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:12 PM EDT, 43 minutes earlier.
Area forecast discussion, May 11, 2:12 PM EDT, 43 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 212 PM EDT Sat May 11 2019 .PREV DISCUSSION... /Issued 1200 PM EDT Sat May 11 2019/ UPDATE... Current scattered shower and thunderstorm activity is relegated largely to far north Georgia in vicinity of the surface front that will continue to slowly backtrack northward today. Additionally, an MCV is currently tracking east-northeastward across south- central Alabama. Further convective development is expected to occur this afternoon ahead of this MCV as it encounters surface CAPE already in the 1500-2000 J/kg range across the state. The activity associated with the MCV will gradually push eastward through this evening. Additional development is expected to occur to the west across Mississippi/Alabama this afternoon and evening as the next impulse approaches. Some strong to severe thunderstorms remain possible this afternoon and evening with damaging wind gusts remaining the primary threat. Locally heavy rainfall can also be expected with PWs above 1.5" RW PREV DISCUSSION... /Issued 754 AM EDT Sat May 11 2019/ UPDATE... PREV DISCUSSION... /Issued 450 AM EDT Sat May 11 2019/ SHORT TERM /Today through Sunday/... To begin the short term period, the forecast area remains underneath persistent southwesterly flow aloft. A shortwave embedded within the flow is moving northeastward from south Mississippi and towards Georgia. Thunderstorms out ahead of this disturbance have been moving across north Georgia during the overnight hours and another round is currently entering into the northwest corner of the CWA. Some thunderstorms associated with this line may be strong and could be capable of producing gusty winds, frequent lightning, and small, sub-severe criteria hail. PoPs will remain categorical across far north Georgia during the morning and through the rest of the day Saturday, and likely PoPs will also build in across central Georgia starting around mid-morning as thunderstorms redevelop across the area. MLCAPE values are expected to peak around 2000 J/kg this afternoon. Sufficient deep shear will also be in place during this time to support some organized convection as the upper-level shortwave approaches the area, although a focused lifting mechanism will be lacking which will limit how organized the storms will be. At this time, the primary severe threat appears to be damaging wind gusts, although some large hail is also possible with some isolated storms. PWATs across the area will be in the 1.3 to 1.7 range, and the axis of the heaviest precipitation is expected to be along and north of the I-85 corridor. The highest totals are anticipated in the higher elevations of the far northeast, where 2-3 inches are possible throughout Saturday. The airmass will remain moist and summer-like throughout the day on Sunday. Models are furthermore indicating another strong mid/upper level disturbance and associated surface front moving through the area throughout the day on Sunday, which will bring categorical PoPs across the area. With moderate instability and increased deep-layer shear, there is once again the potential for some thunderstorms to be strong to severe on Sunday. King LONG TERM /Sunday Night through Friday/... Aside from the departing frontal system that stalls near the extreme southern part of the CWA late Sunday into Monday with lingering low end pops for showers or storms, the majority of the fcst period looks to be benign and ridge dominated. A weak upper wave and attendant backdoor sfc front could bring a slight chance of showers or storms to north GA late Wednesday into Thursday, though guidance still has some timing and moisture discrepancies. Min temps will actually be rather cool in the upper 40s to low 50s for most areas Monday through Wednesday, then moderate back to near or slightly above normal for the end of the work week. Baker && .AVIATION... 18Z Update... An active TAF period will be characterized by periods of shra and tsra. Shra and tsra will initially continue to increase this afternoon with the most likely time frame for tsra at ATL area sites from around 18-22z. Overall shower coverage is expected to diminish somewhat this evening with shra potential again increasing by Sunday morning. Additional tsra coverage will again increase by 14-16z Sunday. Patchy MVFR cigs this afternoon are expected to continue to gradually increase to VFR in the 040-050 range before MVFR cigs become likely again by 06z Sunday. Winds will remain SW 05-08kts before increasing to 10-13kts with gusts to 15-18 kts after 15z Sunday. //ATL Confidence...18Z Update... Medium confidence on cigs as well as shra/tsra timing. High confidence on winds. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 79 66 77 59 / 70 70 80 50 Atlanta 80 66 76 59 / 60 60 80 50 Blairsville 72 61 70 53 / 70 80 80 60 Cartersville 78 65 76 57 / 70 70 80 50 Columbus 84 68 80 63 / 50 50 80 50 Gainesville 76 65 74 58 / 70 70 80 50 Macon 84 67 81 63 / 60 50 70 60 Rome 79 65 77 57 / 70 80 80 50 Peachtree City 81 66 77 59 / 60 50 80 50 Vidalia 88 69 85 67 / 60 60 70 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW AVIATION...RW
Hazardous weather outlook, May 11, 11:41 AM EDT, 3 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1141 AM EDT Sat May 11 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121545- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1141 AM EDT Sat May 11 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected today into tonight across north and central Georgia. A few storms could be strong to severe. The primary hazards with the strongest storms will be damaging winds, large hail, frequent lightning and heavy rainfall. With moderate to heavy rain persisting across the northern tier, there may be an emerging flash flood risk as well once the next batch of storms develop later today. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Showers and thunderstorms can be expected Sunday into early Monday. Some storms could be strong to severe Sunday. The primary hazards with the strongest storms will be damaging winds, large hail, frequent lightning, and heavy rain with localized flooding. A few brief spin up tornadoes are also possible. There will be a slight chance of thunderstorms late Wednesday night into Thursday across north Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, May 11, 2:32 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
232 PM EDT Sat May 11 2019
GAZ067-078-079-111900-
Harris GA-Meriwether GA-Talbot GA-
232 PM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRIS...SOUTHERN
MERIWETHER AND NORTHWESTERN TALBOT COUNTIES UNTIL 300 PM EDT...
At 232 PM EDT...a strong thunderstorm was near Flint Hill, or 9 miles
east of Hamilton...moving northeast at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Manchester, Warm Springs, Woodland, Harris City and Flint Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3273 8471 3278 8480 3298 8471 3282 8446
TIME...MOT...LOC 1832Z 219DEG 18KT 3278 8472
WIND...40MPHSpecial weather statement, May 11, 2:36 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
236 PM EDT Sat May 11 2019
GAZ091-103-104-111900-
Sumter GA-Marion GA-Webster GA-
236 PM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SUMTER...SOUTHERN MARION
AND SOUTHERN WEBSTER COUNTIES UNTIL 300 PM EDT...
At 236 PM EDT...a strong thunderstorm was over Centerpoint, or near
Preston...moving northeast at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Preston, Plains, Weston, Centerpoint, Dumas and Leveretts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3192 8455 3199 8463 3218 8447 3202 8431
TIME...MOT...LOC 1836Z 230DEG 23KT 3197 8456
WIND...40MPHSpecial weather statement, May 11, 2:38 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
238 PM EDT Sat May 11 2019
GAZ090-102-103-111915-
Chattahoochee GA-Stewart GA-Webster GA-
238 PM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHATTAHOOCHEE...
STEWART AND WESTERN WEBSTER COUNTIES UNTIL 315 PM EDT...
At 237 PM EDT...a line of strong thunderstorms extended from 7 miles
northwest of Twin Springs to near Providence Canyon State Park to
Goffs Mill...moving northeast at 30 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Lumpkin, Richland, Weston, Charles, Kimbrough, Westville,
Jamestown/south Fort Benning, Brooklyn, Renfroe, Troutman, Omaha,
Sanford, Louvale and Providence Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3193 8468 3192 8491 3195 8496 3198 8496
3198 8502 3201 8506 3209 8504 3213 8506
3218 8501 3220 8496 3222 8498 3222 8493
3224 8491 3225 8492 3226 8489 3230 8494
3232 8499 3235 8494 3221 8462 3192 8459
TIME...MOT...LOC 1837Z 233DEG 27KT 3215 8515 3204 8493 3170 8470
WIND...50MPHSpecial weather statement, May 11, 2:39 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
239 PM EDT Sat May 11 2019
GAZ080-092-093-111915-
Macon GA-Schley GA-Taylor GA-
239 PM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MACON...NORTHEASTERN
SCHLEY AND SOUTHERN TAYLOR COUNTIES UNTIL 315 PM EDT...
At 239 PM EDT...a strong thunderstorm was near Murrays Crossroads, or
7 miles northeast of Ellaville...moving northeast at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Ideal, Whitewater State Park, Garden Valley, Bartlett and Hicks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3227 8424 3234 8431 3255 8417 3238 8395
TIME...MOT...LOC 1839Z 223DEG 19KT 3233 8423
WIND...40MPHSpecial weather statement, May 11, 2:46 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
246 PM EDT Sat May 11 2019
GAZ061-074-111915-
Washington GA-Hancock GA-
246 PM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASHINGTON AND
SOUTHEASTERN HANCOCK COUNTIES UNTIL 315 PM EDT...
At 246 PM EDT...a strong thunderstorm was over Linton, or 11 miles
south of Sparta...moving east at 25 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Warthen and Linton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3305 8300 3315 8303 3326 8282 3304 8276
TIME...MOT...LOC 1846Z 258DEG 20KT 3310 8297
HAIL...0.75IN
WIND...50MPHSpecial weather statement, May 11, 2:52 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
252 PM EDT Sat May 11 2019
GAZ105-111915-
Dooly GA-
252 PM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR DOOLY COUNTY UNTIL 315 PM EDT...
At 252 PM EDT...a strong thunderstorm was over Vienna...moving
northeast at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Vienna, Pinehurst and Lilly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3207 8391 3229 8382 3214 8361 3214 8362
3204 8385
TIME...MOT...LOC 1852Z 219DEG 18KT 3210 8384
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 11:27 PM EDT | Special Weather Statement | FFC | Coweta, Heard | 48 min |
| May 10, 11:42 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard | 33 min |
| May 11, 12:08 AM EDT | Special Weather Statement | FFC | Coweta, Fayette | 37 min |
| May 11, 3:27 AM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| May 11, 4:16 AM EDT | Special Weather Statement | FFC | Gordon | 29 min |
| May 11, 5:24 AM EDT | Special Weather Statement | FFC | Dawson, Pickens | 36 min |
| May 11, 6:05 AM EDT | Special Weather Statement | FFC | Lumpkin | 25 min |
| May 11, 6:12 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin, White | 48 min |
| May 11, 6:31 AM EDT | Special Weather Statement | FFC | Pickens | 44 min |
| May 11, 7:03 AM EDT | Special Weather Statement | FFC | White | 42 min |
| May 11, 7:21 AM EDT | Special Weather Statement | FFC | Dawson, Pickens | 39 min |
| May 11, 10:28 AM EDT | Special Weather Statement | FFC | Towns | 32 min |
| May 11, 10:40 AM EDT | River Flood Warning | FFC | Dade | 23 hr |
| May 11, 12:39 PM EDT | Special Weather Statement | FFC | Union | 36 min |
| May 11, 2:02 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| May 11, 2:09 PM EDT | Special Weather Statement | FFC | Baldwin | 36 min |
| May 11, 2:21 PM EDT | Special Weather Statement | FFC | Wilkinson | 24 min |
| May 11, 2:23 PM EDT | Special Weather Statement | FFC | Peach | 37 min |
| May 11, 2:32 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| May 11, 2:36 PM EDT | Special Weather Statement | FFC | Webster | 24 min |
| May 11, 2:38 PM EDT | Special Weather Statement | FFC | Stewart | 37 min |
| May 11, 2:39 PM EDT | Special Weather Statement | FFC | Macon | 36 min |
| May 11, 2:46 PM EDT | Special Weather Statement | FFC | Hancock | 29 min |
| May 11, 2:52 PM EDT | Special Weather Statement | FFC | Dooly | 23 min |
| May 11, 2:58 PM EDT | Special Weather Statement | FFC | Upson | 32 min |
| May 11, 2:59 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 31 min |
| May 11, 3:05 PM EDT | Special Weather Statement | FFC | Webster | 25 min |
| May 11, 3:15 PM EDT | Special Weather Statement | FFC | Macon | 30 min |
| May 11, 3:24 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| May 11, 3:28 PM EDT | Special Weather Statement | FFC | Crisp | 32 min |
| May 11, 3:30 PM EDT | Special Weather Statement | FFC | Glascock | 30 min |
| May 11, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 29 min |
| May 11, 3:32 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 28 min |
| May 11, 3:38 PM EDT | Special Weather Statement | FFC | Crawford | 37 min |
| May 11, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 33 min |
| May 11, 3:46 PM EDT | Special Weather Statement | FFC | Macon | 29 min |
| May 11, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Macon | 24 min |
| May 11, 3:57 PM EDT | Special Weather Statement | FFC | Jasper | 33 min |
| May 11, 4:00 PM EDT | Special Weather Statement | FFC | Putnam | 30 min |
| May 11, 4:01 PM EDT | Special Weather Statement | FFC | Glascock | 29 min |
| May 11, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 25 min |
| May 11, 4:06 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| May 11, 4:12 PM EDT | Special Weather Statement | FFC | Wilcox | 33 min |
| May 11, 4:15 PM EDT | Special Weather Statement | FFC | Wilkinson | 30 min |
| May 11, 4:16 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| May 11, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Twiggs | 19 min |
| May 11, 4:29 PM EDT | Special Weather Statement | FFC | Glascock | 31 min |
| May 11, 4:31 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 29 min |
| May 11, 4:33 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge | 27 min |
| May 11, 4:42 PM EDT | Special Weather Statement | FFC | Banks | 33 min |
| May 11, 4:44 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 31 min |
| May 11, 4:50 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 25 min |
| May 11, 4:58 PM EDT | Special Weather Statement | FFC | Putnam | 32 min |
| May 11, 5:01 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| May 11, 5:08 PM EDT | Special Weather Statement | FFC | Clarke | 37 min |
| May 11, 5:12 PM EDT | Special Weather Statement | FFC | Baldwin, Washington | 33 min |
| May 11, 5:15 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 30 min |
| May 11, 5:22 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Treutlen | 23 min |
| May 11, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 31 min |
| May 11, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oconee, Oglethorpe, Wilkes | 29 min |
| May 11, 5:44 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Treutlen | 31 min |
| May 11, 5:48 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 27 min |
| May 11, 5:52 PM EDT | Special Weather Statement | FFC | Jefferson | 23 min |
| May 11, 5:59 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| May 11, 6:05 PM EDT | Special Weather Statement | FFC | Madison | 25 min |
| May 11, 6:16 PM EDT | Flash Flood Warning | FFC | Madison, Oglethorpe | 104 min |
| May 11, 6:18 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| May 11, 6:41 PM EDT | Special Weather Statement | FFC | Jackson | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.